# SDR H44R2017083100008

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: General aviation
- Filed by: Helicopter Flight Services Inc, repair station H44R404H
- Aircraft: N403TD
- Make and model: Bell 407
- Aircraft serial: 54644
- Aircraft time: 608 hours, 2,533 cycles
- Engine: Allsn 250C47B
- Engine time: 608 hours, 926 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 250C47B8
- Part serial: CAE848825
- Condition: Making Metal
- Part time: 608 hours, 926 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD JUST TAKEN OFF FOR TOUR FLIGHT, ENGINE CHIP WARNING LIGHT ELIMINATED AND THE AIRCRAFT RETURNED TO THE PIER. MAINTENANCE FOUND EXCESSIVE METAL ON THE PLUGS AND THE AIRCRAFT WAS RETURNED TO LINDEN, NJ BY TRUCK.
